# SDR YENA20160320250

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 26,549 hours, 16,530 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 5914868
- Part serial: F0271
- Condition: Failed
- Part time: 26,363 hours, 16,393 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SLAT ON APPROACH, FAULT CODE 27811013, ACE PRESENT.  INSPECTED AND CHECKED LT OTBD SKEW SENSORS 2-3 +3-4 CK GOOD, INSPECTED AND CHECKED SKEW HARNESSES FROM P0585-P0989+P0991 WITH MULTIMETER.  CHECKS GOOD, REMOVED AND REINSTALLED SLAT/FLAP CONTROL LEVER UNIT IAW 27-53-01, CLEARED INHIBITS, FAULT REMOVED.  SUSPECT S/F CONTROL LEVER UNIT ITEM REMAINS OPEN.
